# SDR HALA2009042700165

- Difficulty date: April 27, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 24257
- Aircraft time: 74,401 hours, 13,564 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Isolation Valve
- Part number: 2780539103
- Part serial: 1924
- Condition: Malfunctioned
- Location: Bleed System
- Part time: 2,137 hours, 394 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, BLEED VALVE ISOLATION VALVE LIGHT ILLUMINATED AFTER LANDING.  REMOVED AND REPLACED LEFT ISO VLV AS PER AMM 36-11-04 PG 401.
